Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


facial wasting
Apr 24, 2003

Hi Dr. Greame Moyle,

I am thinking about going to cosmestic surgery for my facial wasting it's a injectable soft tissue filler Perlane (Q-MED, sweden) I wonder if you know anything about this product and if there any serious potential side effect. I hope you would give some information on this treatment.

Sincerely yours,

Tony

Response from Dr. Moyle

Sorry I am not familiar with this product. You need advice from an impartial cosmetic surgeon

Best Wishes

Graeme


Previous
Facial surgery for wasting?
Next
wasting query

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement